×

zbMATH — the first resource for mathematics

On the statistical decision problems with finite parameter space. (English) Zbl 0201.51602

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. R. Blum D. L. Hanson L. H. Koopmans: On the strong law of large numbers for a class of stochastic processes. Zeitschr. Wahrsch. 2 (1963), 1. · Zbl 0117.35603
[2] J. L. Doob: Stochastic processes. J. Wiley, New York 1953. · Zbl 0053.26802
[3] A. Perez: Information theory methods in reducing complex decision problems. Transactions of Fourth Prague Conf. on Inf. Theory, Stat. Dec. Functions, Random Processes. Academia, Praha 1967.
[4] A. Perez: Information, \(\varepsilon\)-sufficiency and data reduction problems. Kybernetika 1 (1965), 4. · Zbl 0156.40603
[5] A. Rényi: On the amount of information in a sample concerning a parameter. Publ. of Math. Inst. of Hungarian Acad. Sci. 9 (1964), 617-625. · Zbl 0138.14803
[6] I. Vajda: On the statistical decision problems with discrete parameter space. Kybernetika 3 (1967), 2. · Zbl 0153.47701
[7] I. Vajda: Rate of convergence of the information in a sample concerning a parameter. Czechosl. Mathem. Journal 17 (1967), 2. · Zbl 0189.18901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.